# SDR AALA202110274689

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 20,219 hours, 2,642 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strap
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD FLIGHT CREW REST EMERGENCY HATCH PANEL MISSING PULL OUT STRAP. INSTALLED OVERHEAD FLIGHT CREW REST EMERGENCY HATCH PANEL PULL OUT STRAP PER BOEING SRM B787-A-51-41-07-03A-010A-A.
